Projective Randers change of $\sp *P$-Finsler spaces
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 105-109
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a7,
author = {Szil\'agyi, Brigitta},
title = {Projective {Randers} change of $\sp *P${-Finsler} spaces},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {105--109},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056025},
zbl = {1055.53019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a7/}
}
TY - JOUR AU - Szilágyi, Brigitta TI - Projective Randers change of $\sp *P$-Finsler spaces JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2003 SP - 105 EP - 109 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a7/ LA - en ID - AUPO_2003_42_1_a7 ER -
Szilágyi, Brigitta. Projective Randers change of $\sp *P$-Finsler spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 105-109. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a7/